# SDR DALA1030036312

- Difficulty date: October 29, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 48,753 hours, 6,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE RT MOST FWD OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED A POWER SUPPLY FUSE.  OPERATIONAL CHECK WAS GOOD.  (2010-00830)
